# SDR FDEA201909302377

- Difficulty date: September 30, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP1153003133
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK AT STATION 435 TO STATION 455 X = 0 FOUND CORROSION .  CABIN - SEAT TRACK AT STATION 435 TO STATION 455 X = 0 , CORROSION FOUND EXFOLIATED   AND EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1 . CORRODED   SEAT TRACK REMOVED AND REPLACED FROM STATION 421.5 TO STATION 495 X = 0 AS PER SRM   51-31-01-0G . SEAT TRACK REWORKED BY MACHINING AS PER DOUGLAS DRAWING SP11530031   REVISION NEW . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
